# SDR F3LA2017031300089

- Difficulty date: January 19, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 35,271 hours, 24,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 080X48X1442024T3
- Condition: Dented
- Location: Frame 2
- Part time: 35,271 hours, 24,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE RVSM AREA HAD A DENT 3.9 X 4.9, MAX DEPTH .068 LOCATED 13 INCHES BELOW LAP AT LEFT SIDE STRUT JUST FORWARD OF FRAME 2. 
REPAIRED THE FORWARD FUSELAGE AREA IAW SRM 53-00-11-300-043.
